# SDR VTZA9907719

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

FLT 7253 - IAD-RIC - DURING TAXI, RETURNED TO GATE DUE TO RIGHT DUCT TEMP.  MAINTENANCE FREED RIGHT ACM, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
